Matches in DBpedia 2016-04 for { <http://doi.org/10.1090/s0025-5718-06-01870-9> ?p ?o }
Showing triples 1 to 13 of
13
with 100 triples per page.
- s0025-5718-06-01870-9 accessdate "2007-12-13".
- s0025-5718-06-01870-9 date "October 2006".
- s0025-5718-06-01870-9 doi "10.1090/S0025-5718-06-01870-9".
- s0025-5718-06-01870-9 first "Thorsten".
- s0025-5718-06-01870-9 format "PDF".
- s0025-5718-06-01870-9 isCitedBy General_number_field_sieve.
- s0025-5718-06-01870-9 issue "256".
- s0025-5718-06-01870-9 journal "Mathematics of Computation".
- s0025-5718-06-01870-9 last "Kleinjung".
- s0025-5718-06-01870-9 pages "2037–2047".
- s0025-5718-06-01870-9 title "On polynomial selection for the general number field sieve".
- s0025-5718-06-01870-9 url S0025-5718-06-01870-9.pdf.
- s0025-5718-06-01870-9 volume "75".